# SDR MASA200602329

- Difficulty date: September 23, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 8,922 hours, 6,616 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2730 DSM.  SSCU1 FAULT MESSAGE.  MOC PERFORMED SPOST1 WITH FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
